메뉴 건너뛰기




Volumn 109, Issue 7, 1998, Pages 2644-2655

Globally uniform semiclassical wave functions for multidimensional systems

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0001135117     PISSN: 00219606     EISSN: None     Source Type: Journal    
DOI: 10.1063/1.476875     Document Type: Article
Times cited : (40)

References (63)
  • 40
    • 22244434981 scopus 로고    scopus 로고
    • unpublished
    • K. G. Kay (unpublished).
    • Kay, K.G.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.